NON SYMMETRIC HOMOGENEOUS BOUNDED DOMAINS IN 6 DIMENSIONAL COMPLEX SPACE

Authors

  • G. E. DIMOU Themistokleous 21 TRIKALA of THESSALY 421 00 GREECE.

DOI:

https://doi.org/10.5556/j.tkjm.22.1991.4575

Keywords:

non-symmetric homogeneous bounded domain

Abstract

NON SYMMETRIC HOMOGENEOUS BOUNDED DOMAINS IN 6 DIMENSIONAL COMPLEX SPACE

References

Cartan, E., "Surles domains bornes homogeneous de l' espace de n variables complexes", Abh. Math. Sem. Hamburg Univ. 11(1936), 116-162.

Hano, J., "On Kahlerian homogeneous of unimodular", Am. J. Math. 78(1957), 885-900.

Kaneyuki, S., Homogeneous Bounded Domains and Siegel Domains, Springer-Verlag, New York, (1971)..

Koszul, J., "Sur la forme hermitienne canonique des espaces homogenes complexes", Can. J. Math.. 7(1955), 562-576.

Ledger, A., Obata, M., "Affine and Riemannian s-manifolds", J. Differ. 2(1968), 451-459.

Motsushima,Y.,"Sur les espaces homogenes Kahleriens d un group de Lie reductif",Nagoya Math. J. 11(1957), 56-70.

J Pyatetskij-Shapiro, J., "On a problem proposed by E. Cartan", Dokl. Akad. Nauk SSSR 1249(1959), 272-273.

Pyateskij-Shapiro, J., Automorphic function and the geometry of classical domains, Gordon & Breach, New York, (1969).

Tsagas, GR., Ledger, A., "Riemannian s-manifolds", J. DiJJ. Geom. Vol. 12, No 3, (1977), pp. 333-343.

Tsagas; GR ., Dimou, G., "New representation of non-symmetric homogeneous bounded domain in C4 and C5", to appear.

Downloads

Published

1991-03-01

How to Cite

DIMOU, G. E. (1991). NON SYMMETRIC HOMOGENEOUS BOUNDED DOMAINS IN 6 DIMENSIONAL COMPLEX SPACE. Tamkang Journal of Mathematics, 22(1), 73–78. https://doi.org/10.5556/j.tkjm.22.1991.4575

Issue

Section

Papers